# SDR 7AHR201611210004

- Difficulty date: November 21, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N195US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47017
- Aircraft time: 76,203 hours, 87,207 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AFT PRESSURE DOOR JAMB RIGHT HAND CORNER 3 INCHES DOWN FROM 9, AND 3 INCHES DOWN FROM JAMB. REPAIRED CRACK IN AFT PRESSURE BULKHEAD SKIN BY INSTALLLING MODIFIED SERVICE REWORK DRAWING JO60110 DOUBLERS, DATED 10-27-16, ODA-300064-NM
